-
- Takahasi Hidetosi
- Faculty of Science, University of Tokyo
書誌事項
- タイトル別名
-
- Double Exponential Formulas for Numerical Integration
この論文をさがす
説明
A family of numerical quadrature formulas is introduced by application of the trapezoidal rule to infinite integrals which result from the given integrals ∫abf(x)dx by suitable variable transformations x=φ(u). These formulas are characterized by having double exponential asymptotic behavior of the integrands in the resulting infinite integrals as u→±∞, and it is shown both analytically and numerically that such formulas are generally optimal with respect to the ecomony of the number of sampling points.
収録刊行物
-
- Publications of the Research Institute for Mathematical Sciences
-
Publications of the Research Institute for Mathematical Sciences 9 (3), 721-741, 1974
国立大学法人 京都大学数理解析研究所
- Tweet
詳細情報 詳細情報について
-
- CRID
- 1390001204957327360
-
- NII論文ID
- 110002966629
-
- NII書誌ID
- AA00796798
-
- ISSN
- 16634926
- 00345318
- http://id.crossref.org/issn/00345318
-
- 本文言語コード
- en
-
- データソース種別
-
- JaLC
- Crossref
- CiNii Articles
- OpenAIRE
-
- 抄録ライセンスフラグ
- 使用不可